| Model Number |
LA5JR35 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
An attempt was made to use one resolute onyx coronary drug-eluting stent to treat a moderately tortuous, moderately calcified lesion with 75% stenosis in the mid circumflex (cx) artery.The device was inspected with no issues noted.Negative prep was performed with no issues noted.The lesion was predilated.The device did not pass through a previously deployed stent or cell of a stent.Resistance was not noted when advancing the device.During the procedure a medtronic guide catheter was also used.The guide catheter was examined before use with no issues noted.There were no difficulties noted when loading the stent onto the guide catheter.It was reported that stent dislodgement occurred during delivery to the lesion.It was stated that the stent got caught in the guide catheter.The dislodged stent stayed inside the catheter and did not reach the lesion.The dislodged stent was recovered from the patient by removing the catheter.No resistance was noted during the withdrawal of the device.The guide catheter was used successfully with other devices prior to the difficulties occurring.The patient was reported to be alive with no injury.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional information: annex d code.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product analysis: one 5fr launcher guide catheter was received for analysis.Kinks were noted approx.9.5cm and 55.5cm distal to the strain relief.The id of the catheter measured 0.057¿ meeting specification.The shaft od measured 0.068¿ meeting specification.No damage was noted to the distal tip.A 0.035" guidewire was loaded through the device which removed the dislodged resolute onyx stent from within the lumen.There was no resistance when loading the 0.035" guidewire through the device, however, it was not possible to load an in-house stent delivery system through the device due to the kinks on the shaft of the device.No other damage was noted to the remainder of the device.Additional information: device lot number provided.Pma# updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.